Computable Operators on Regular Sets

M. Ziegler, in: Computability and Complexity in Analysis, 2003, pp. 389–406.

Download
No fulltext has been uploaded.
Conference Paper | English
Author
Ziegler, Martin
Publishing Year
Proceedings Title
Computability and Complexity in Analysis
Volume
302-8/2003
Page
389-406
LibreCat-ID

Cite this

Ziegler M. Computable Operators on Regular Sets. In: Computability and Complexity in Analysis. Vol 302-8/2003. Informatik Berichte. ; 2003:389-406.
Ziegler, M. (2003). Computable Operators on Regular Sets. Computability and Complexity in Analysis, 302-8/2003, 389–406.
@inproceedings{Ziegler_2003, series={Informatik Berichte}, title={Computable Operators on Regular Sets}, volume={302–8/2003}, booktitle={Computability and Complexity in Analysis}, author={Ziegler, Martin}, year={2003}, pages={389–406}, collection={Informatik Berichte} }
Ziegler, Martin. “Computable Operators on Regular Sets.” In Computability and Complexity in Analysis, 302-8/2003:389–406. Informatik Berichte, 2003.
M. Ziegler, “Computable Operators on Regular Sets,” in Computability and Complexity in Analysis, 2003, vol. 302–8/2003, pp. 389–406.
Ziegler, Martin. “Computable Operators on Regular Sets.” Computability and Complexity in Analysis, vol. 302-8/2003, 2003, pp. 389–406.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar